Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

After having sex why is there itching,and discharge ? I have PCO

ok so ive only had sex once ... and for about a year ive had iching discharge oder change in color my clitoris has been the problum lately its not normal i thought this may be a yeast infection or bv i dont have a docter right now so ive beem using stuff from the store and i recently notice i have like a cute or gash of some sort on the top of my clitoris further back behind the clitoral hood im a little concerd cancers run high in my family and i do have PCOS and and currently not doing anything for it
Asked On : Mon, 7 Mar 2011
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Since you are having odour;discharge with itching from about a year you better consult a doctor so that you can be treated properly.The cut on clitoris can be a part of infection you are suffering .So please ASAP see a doctor;& for the cut till then you can apply ointment with a combination of clotrimazole & a steroid .
Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor